| Model Number |
QVM4-D-HM |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation confirmed that gas calibration failed and the pcba required replacement to resolve the issue.The device shall be repaired and retested for safety and effectiveness.
Event or Problem Description
User reported that the device would not allow the user to blend in sweep gas.There was no patient harm; however, this type of event is considered reportable by spectrum medical.